# SDR DALA2015111807019

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 56,496 hours, 15,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS NUMEROUS UNIDENTIFIED DENTS SLAT UPPER T/E WEDGE.  INSPECTED NR 2 SLAT FOUND NUMEROUS DENTS ALL ARE IN LIMITS OF SRM 57-43-02.  TAP AND DELAMATION TEST C/W ON RC 56-0557-8-0072.  NR 2 SLAT NEEDS TO BE ADDED TO MONTOR INSPECTION INSTALLED ID TAG ON NR 2 SLAT DAMAGED AREA.
